# SDR MALA040248

- Difficulty date: March 2, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 15,110 hours, 16,685 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: ONNH24668165
- Part serial: OFFA00432
- Condition: Burned
- Location: Intake Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH LEFT INTAKE HEAT BURNED UP & SPARKING.  REMOVED AND REPLACED LEFT LOWER DUCT IAW JOB CARD 7160-301.  OPS CHECK GOOD P/N ON NH24668-165, S/N ON L180888, P/N OFF NH24668-169, S/N OFF L180871.  REMOVED AND REPLACED LEFT INTAKE DEICE MODULE IAW ACT MM 30-21-03, P/N 44730-1, S/N OFF A00432, S/N ON A00142.
